On smoothness of conjugations between break equivalent circle maps

Habibulla Akhadkulov, Mohd. Salmi Md. Noorani, Sokhobiddin Akhatkulov

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Let Tf and Tg be a P-homeomorphisms of the circle with break point singularities that is, differentiable away from countably many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We provide a sufficient and necessary condition for the C1 -smoothness of conjugation map between break equivalent homeomorphisms Tf and Tg.

Original languageEnglish
Title of host publicationAIP Conference Proceedings
PublisherAmerican Institute of Physics Inc.
Pages749-753
Number of pages5
Volume1602
ISBN (Print)9780735412361
DOIs
Publication statusPublished - 2014
Event3rd International Conference on Mathematical Sciences, ICMS 2013 - Kuala Lumpur
Duration: 17 Dec 201319 Dec 2013

Other

Other3rd International Conference on Mathematical Sciences, ICMS 2013
CityKuala Lumpur
Period17/12/1319/12/13

Fingerprint

conjugation

Keywords

  • break point
  • Circle homeomorphism
  • conjugation map
  • rotation number

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Akhadkulov, H., Md. Noorani, M. S., & Akhatkulov, S. (2014). On smoothness of conjugations between break equivalent circle maps. In AIP Conference Proceedings (Vol. 1602, pp. 749-753). American Institute of Physics Inc.. https://doi.org/10.1063/1.4882569

On smoothness of conjugations between break equivalent circle maps. / Akhadkulov, Habibulla; Md. Noorani, Mohd. Salmi; Akhatkulov, Sokhobiddin.

AIP Conference Proceedings. Vol. 1602 American Institute of Physics Inc., 2014. p. 749-753.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Akhadkulov, H, Md. Noorani, MS & Akhatkulov, S 2014, On smoothness of conjugations between break equivalent circle maps. in AIP Conference Proceedings. vol. 1602, American Institute of Physics Inc., pp. 749-753, 3rd International Conference on Mathematical Sciences, ICMS 2013, Kuala Lumpur, 17/12/13. https://doi.org/10.1063/1.4882569
Akhadkulov H, Md. Noorani MS, Akhatkulov S. On smoothness of conjugations between break equivalent circle maps. In AIP Conference Proceedings. Vol. 1602. American Institute of Physics Inc. 2014. p. 749-753 https://doi.org/10.1063/1.4882569
Akhadkulov, Habibulla ; Md. Noorani, Mohd. Salmi ; Akhatkulov, Sokhobiddin. / On smoothness of conjugations between break equivalent circle maps. AIP Conference Proceedings. Vol. 1602 American Institute of Physics Inc., 2014. pp. 749-753
@inproceedings{9ef29b0ced66493eae8ec2e8a7feeaa3,
title = "On smoothness of conjugations between break equivalent circle maps",
abstract = "Let Tf and Tg be a P-homeomorphisms of the circle with break point singularities that is, differentiable away from countably many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We provide a sufficient and necessary condition for the C1 -smoothness of conjugation map between break equivalent homeomorphisms Tf and Tg.",
keywords = "break point, Circle homeomorphism, conjugation map, rotation number",
author = "Habibulla Akhadkulov and {Md. Noorani}, {Mohd. Salmi} and Sokhobiddin Akhatkulov",
year = "2014",
doi = "10.1063/1.4882569",
language = "English",
isbn = "9780735412361",
volume = "1602",
pages = "749--753",
booktitle = "AIP Conference Proceedings",
publisher = "American Institute of Physics Inc.",

}

TY - GEN

T1 - On smoothness of conjugations between break equivalent circle maps

AU - Akhadkulov, Habibulla

AU - Md. Noorani, Mohd. Salmi

AU - Akhatkulov, Sokhobiddin

PY - 2014

Y1 - 2014

N2 - Let Tf and Tg be a P-homeomorphisms of the circle with break point singularities that is, differentiable away from countably many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We provide a sufficient and necessary condition for the C1 -smoothness of conjugation map between break equivalent homeomorphisms Tf and Tg.

AB - Let Tf and Tg be a P-homeomorphisms of the circle with break point singularities that is, differentiable away from countably many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We provide a sufficient and necessary condition for the C1 -smoothness of conjugation map between break equivalent homeomorphisms Tf and Tg.

KW - break point

KW - Circle homeomorphism

KW - conjugation map

KW - rotation number

UR - http://www.scopus.com/inward/record.url?scp=84904120620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904120620&partnerID=8YFLogxK

U2 - 10.1063/1.4882569

DO - 10.1063/1.4882569

M3 - Conference contribution

SN - 9780735412361

VL - 1602

SP - 749

EP - 753

BT - AIP Conference Proceedings

PB - American Institute of Physics Inc.

ER -